Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Blood clot post unprotected sex, later fluttering in abdomen, light spotting, breast tenderness, mood swings. Taken HCG shot. Reasons?

I have been having unprotected sex with boyfriend once to twice a month. The last time was yesterday. After it there was a blood clot released and I have been having fluttering in the abdomen no pain, very light spotting. I has a HCG test done last month negative. I have been constantly crying no reason at all and Breast are very tender. What could this be?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
nothing to worry it is surely some harmonal change due to be sexually active but you can confirm HCG test again after 7 days and feel good
in homeopathy you should take
bellis 30
ignatia 30
5pills each for 5 days thrice in a day
thank you
Answered: Sun, 28 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor